Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 732808, 7 pages
http://dx.doi.org/10.1155/2013/732808
Research Article

Lattices Generated by Two Orbits of Subspaces under Finite Singular Symplectic Groups

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 29 September 2012; Revised 18 November 2012; Accepted 21 November 2012

Academic Editor: P. G. L. Leach

Copyright © 2013 Xuemei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuemei Liu, “Lattices Generated by Two Orbits of Subspaces under Finite Singular Symplectic Groups,” Journal of Applied Mathematics, vol. 2013, Article ID 732808, 7 pages, 2013. doi:10.1155/2013/732808